# SDR 2010FA0000602

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534711242000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE WEB (SHEAR PLATE) FR69 - 70 LBL49. NO CORROSION REMOVAL LIMITS FOUND IN SRM.  R & R WEB IAW SRM 51-42-11. WEB IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
